MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES GORE VIABAHN VBX BALLOON EXPANDABLE ENDOPROSTHESIS; STENT, ILIAC

W.L. GORE & ASSOCIATES GORE VIABAHN VBX BALLOON EXPANDABLE ENDOPROSTHESIS; STENT, ILIAC
Catalog Number BXA085902A
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the manufacturing records for the device verified the lot met all pre-release specifications.
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2019 a patient was undergoing treatment of a stenotic occlusion of the left common iliac artery with a gore® viabahn® vbx balloon expandable endoprosthesis.The device was advanced over a.035" wire through a 7fr sheath.While tracking though the iliac artery the stent came off the balloon catheter.It was in an acceptable location, so the stent was ballooned where it landed.There were no adverse outcomes for the patient.

Brand Name
GORE VIABAHN VBX BALLOON EXPANDABLE ENDOPROSTHESIS
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8450278
Report Number2017233-2019-00173
Device Sequence Number3013753
Product Code NIO
UDI-Device Identifier00733132637331
UDI-Public00733132637331
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P160021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/12/2021
Device Catalogue NumberBXA085902A
Device Lot Number18342407
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR